Graduate School of Business, New York University
Perquisites, Risk, and Capital Structure
Version of Record online: 30 APR 2012
© 1987 the American Finance Association
The Journal of Finance
Volume 42, Issue 1, pages 29–48, March 1987
How to Cite
WILLIAMS, J. (1987), Perquisites, Risk, and Capital Structure. The Journal of Finance, 42: 29–48. doi: 10.1111/j.1540-6261.1987.tb02548.x
- Issue online: 30 APR 2012
- Version of Record online: 30 APR 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!